IJRDO-Journal of Mathematics. ISSN: 2455-9210

Volume 2, Issue 11, November 2016
Title Full Text PDF
Confidence Intervals for the Variance and the Ratio of Variances of Log-Normal Distribution with Known Coefficients of Variation.
Sa-aat Niwitpong, Suparat Niwitpong
Full Text PDF
A new relationship for calculating the exponential integral used for constant-terminal-rate solution of diffusivity equation.
Sayed Gomaa
Full Text PDF
Optimal Bounds for Neuman-S´andor Mean in Terms of the Convex Combination of Geometric and Contra-harmonic Means.
He Haibin, Liu Chunrong
Full Text PDF
Optimal Convex Combination Bounds of Arithmetic and Second Seiffert Means for Neuman-S´andor Mean.
Ma Hongyan, Liu Chunrong
Full Text PDF